Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Sexual dysfunction


  • Please log in to reply
15 replies to this topic

#1 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 27 January 2013 - 08:54 PM

I hate to ask but does anyone out there have a problem with sex. Not sure if its the Parkinson's or depression or what. On gyn just said to keep trying. Not a lot of help

#2 KimAgain

KimAgain

    Advanced Member

  • Members
  • PipPipPip
  • 413 posts
  • LocationGeorgia

Posted 27 January 2013 - 09:38 PM

Hmm... interesting question. Frankly, I had an issue several years ago when I was on dopamine agonists. For me the agonists were a real problem because--as my docs explained at the time--they effected my striated muscles. This first resulted in urinary incontinence and, shortly thereafter--on the sexual front--let's just say I could run the race, but not cross the finish line. I was horrified! The good news, however, is that very soon after I came off the meds, things returned to normal. With this in mind, my questions to you would be:

1. Are you taking any meds?
2. When (in relation to the meds, if you are taking any), did your problem begin?
3. How are your waterworks functioning?
4. Are you interested, but unable, or able, but not interested?

If you suspect it might be meds, don't talk to your GYN, I'd suggest you hotfoot it to your MDS for a meds review.

Good luck,
Kim

#3 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 28 January 2013 - 12:33 PM

Had bladder issues for a while and had a sling which solved the incontinence problems. The desire was there for a whle but not crossing the finish line for over a year. It was like the muscles didnt work any more. i have acgreat husband thru the tears
The s desire part has gone too and is replaced more with anxiety I want to thank you for responding to such a delicate subject

#4 Beau's Mom

Beau's Mom

    Advanced Member

  • Members
  • PipPipPip
  • 1,375 posts
  • LocationSeattle, WA

Posted 28 January 2013 - 12:35 PM

ayup.
Dianne

I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.

#5 christie

christie

    Advanced Member

  • Members
  • PipPipPip
  • 525 posts

Posted 28 January 2013 - 04:04 PM

Aside from meds (btw, a common side effect of dopamine agonists is hypersexuality!), untreated or undertreated PD can destroy your sex life...I used to be a very sexual person, but now i've lost any interest in sex. "symptoms": no sexual desire, reduced sensation, difficulty in responding...and i can't blame it on the meds, cause i'm still drug naive. until next week, that is...i'm close to swallowing my first pill. I've had enough...

Edited by christie, 28 January 2013 - 04:06 PM.

English is not my first language !

#6 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 28 January 2013 - 04:10 PM

I am I sinemet and antidepressant and anti anxiety I do have an appointment with a phychiatrist next month. Hoping for some help

#7 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 872 posts
  • LocationIndiana

Posted 28 January 2013 - 06:50 PM

It seems that I need to put my wife's needs before mine. PD / drugs have taken away my "drive" but I am still interested... I just have to put my mind on the subject.
"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)

#8 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 28 January 2013 - 09:31 PM

I really need to thank all that have responded. It helps a lot to have some one who might know what you are going thru. Thanks all

#9 bajansunbabe

bajansunbabe

    Advanced Member

  • Members
  • PipPipPip
  • 49 posts
  • LocationBarbados / Duncan, BC Canada

Posted 30 January 2013 - 08:54 AM

I too can run the race but not cross the finish line! My partner sometimes gets frustrated at me and thinks I am holding back. I try to explain but........I have signed up for a workshop at the World Parkinson's Congress on sexual issues in Parkinson's so hopefully I will learn something! I will try to remember to share if I do learn something to help us!

Deanna

#10 williamg

williamg

    Advanced Member

  • Members
  • PipPipPip
  • 337 posts
  • LocationTrapped in a body of Chaos and Confusion

Posted 30 January 2013 - 11:52 AM

.I have signed up for a workshop at the World Parkinson's Congress on sexual issues in Parkinson's so hopefully I will learn something!
Deanna


Sounds ....................... Interesting :huh:

I have the issue also. I have no erg what so ever. I gave blood at my last Dr apt to have my testosterone tested just to see what the results are.
I'm not crazy, I'm just special!! ..No, wait..... Maybe I am Crazy. One second...... I have to talk to myself about this... Hold on......................

#11 Kristakj78

Kristakj78

    Advanced Member

  • Members
  • PipPipPip
  • 150 posts
  • LocationAllentown, PA

Posted 30 January 2013 - 08:23 PM

I had this issue too for years, so not sure if it was the relationship or the PD.

#12 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 872 posts
  • LocationIndiana

Posted 02 February 2013 - 07:43 AM

In stead of sexual disfunction, I would rather call it sexual adaptation...
"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)

#13 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 02 February 2013 - 07:54 PM

Luther you are absolutely correct

#14 annfisher43

annfisher43

    Advanced Member

  • Members
  • PipPipPip
  • 79 posts

Posted 02 February 2013 - 07:55 PM

Luther you are absolutely correct

#15 rapid4b

rapid4b

    Newbie

  • Members
  • Pip
  • 9 posts
  • Locationeau claire,wi

Posted 03 February 2013 - 11:51 AM

I have no problem with sex, my carba/levo gives me the opposite problems ,hypersexuality, there isnt enough hrs in the day for me , thank god i have a very sexual wife! she doesnt mind! LOL,can definatly see where it could cause probloms!
Thanx, Randy

#16 johnnys

johnnys

    Advanced Member

  • Members
  • PipPipPip
  • 209 posts
  • Locationnys

Posted 05 February 2013 - 04:35 PM

Well I sure had a reaction when I went off sinemet.Didn't belive the part about it being a enhancment.But to chagrin of my spouse i do have equipment problems at timesThe desire has not faded a bit..For those who have depression mine is almost nonexistant maybe alittle apathy when i see others older and suffering alot more than me




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users